Sir, i've been a patient of diabetes for 3 years and use insulin three times during the day. Now i want to stop the insulin and control sugar levels through other means. Please advise. I am 27 years old.
It is much safer, according to NIH reports, to start the other means first, such as diet and exercise, then drop the medication later, if your doctor approves. The typical side effects of insulin are listed as possibly including administration site reaction, headache, diarrhea, and hypoglycemia.
Dietary changes to lower your sugar intake as much as possible is usually the first step.
What types of foods do you eat? How much do you eat?
I have been taking Levothyroxine .88mg for the past two years. I just left town on a three week vacation and realized I ...127 REPLIES
I have been taking 10 mg/day of Lisinopril for 3 months and have developed a tightening in the chest and flu like sympto...126 REPLIES
I have been instructed to stop my 20mg a day after being on it for 6 months (2 PE's one in each lung at Xmas) and I ...120 REPLIES
I've been taking Eliquis for a couple months after a bout of a-fib. I'm back in sinus rhythm and am in the low r...40 REPLIES
I'm on 75 mg methadone and I want to stop on my own because it seems my counselor wants me on forever. Can I do it m...12 REPLIES
How do you stop Contrave when you are at your goal weight? Do you go down in dosage or stop cold turkey? ## Follow the t...11 REPLIES
Hello All, I was prescribed the generic for lexapro at 10mg daily about a month ago. The first week I felt an increase i...7 REPLIES
If I have only been taking 8 mg. of suboxone a day for one month, can I stop suddenly without withdrawals? ## No, it wil...6 REPLIES
A fall produced a cut and abrasion. Bled for 5 days so stopped xarelto 15 mg/day. Had taken for 4 months for DVT. Am now...6 REPLIES
I stopped taking Belviq about 5 days ago. I have had a headache since. Before I stopped taking Belviq, I was feeling wor...6 REPLIES